A sufficient condition for Teichmüller spaces to have smallest possible inner radii.
Nakanishi, Toshihiro, Velling, John A. (1993)
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica
Similarity:
Nakanishi, Toshihiro, Velling, John A. (1993)
Annales Academiae Scientiarum Fennicae. Series A I. Mathematica
Similarity:
C. David Minda (1979)
Manuscripta mathematica
Similarity:
Remaki, L.
Similarity:
This paper deals with a Riemann solution for scalar hyperbolic equations with discontinuous coefficients. In many numerical schemes of Godunov type in fluid dynamics, electromagnetic and so on, usually hyperbolic problems are solved to estimate fluxes. The exact solution is generally difficult to obtain, but good approximations are provided in many situations like Roe and HLLC Riemann solvers in fluid. However all these solvers assumes that the acoustic waves speeds are continuous which...
Paul Schmutz (1994)
Manuscripta mathematica
Similarity:
Dinu, Liviu Florin, Dinu, Mariana Ileana (2004)
Analele Ştiinţifice ale Universităţii “Ovidius" Constanţa. Seria: Matematică
Similarity:
Lizhen Ji (1993)
Mathematische Zeitschrift
Similarity:
Mitsuru Nakai, Moses Glasner (1979)
Mathematische Zeitschrift
Similarity:
Ondřej Došlý (2017)
Archivum Mathematicum
Similarity:
We establish an asymptotic formula for a pair of linearly independent solutions of the subcritical Riemann–Weber type half-linear differential equation. We also complement the results of the author and M. Ünal, Acta Math. Hungar. 120 (2008), 147–163, where the equation was considered in the critical case.
Karl Leschinger (1978)
Manuscripta mathematica
Similarity:
V. V. Mityushev (1997)
Annales Polonici Mathematici
Similarity:
The Riemann problem has been solved in [9] for an arbitrary closed Riemann surface in terms of the principal functionals. This paper is devoted to solution of the problem only for the double of a multiply connected region and can be treated as complementary to [9,1]. We obtain a complete solution of the Riemann problem in that particular case. The solution is given in analytic form by a Poincaré series.
Gabriele Mondello (2011)
Journal of the European Mathematical Society
Similarity:
We compare some natural triangulations of the Teichmüller space of hyperbolic surfaces with geodesic boundary and of some bordifications. We adapt Scannell–Wolf’s proof to show that grafting semi-infinite cylinders at the ends of hyperbolic surfaces with fixed boundary lengths is a homeomorphism. This way, we construct a family of equivariant triangulations of the Teichmüller space of punctured surfaces that interpolates between Bowditch–Epstein–Penner’s (using the spine construction)...
Ngaiming Mok (1981)
Mathematische Annalen
Similarity:
Reinhold Böhme (1986/87)
Manuscripta mathematica
Similarity:
Urs Lang (1992)
Mathematische Zeitschrift
Similarity:
Gollakota V. V. Hemasundar (2011)
Annales Polonici Mathematici
Similarity:
We give a complete and transparent proof of Koebe's General Uniformisation Theorem that every planar Riemann surface is biholomorphic to a domain in the Riemann sphere ℂ̂, by showing that a domain with analytic boundary and at least two boundary components on a planar Riemann surface is biholomorphic to a circular-slit annulus in ℂ.
Nadj, Djerdji F. (1981)
Publications de l'Institut Mathématique. Nouvelle Série
Similarity:
Venancio Alvarez, Domingo Pestana, José M. Rodríguez (1999)
Revista Matemática Iberoamericana
Similarity: